# SDR DALA2016010700224

- Difficulty date: January 5, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,099 hours, 26,709 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE GUIDE PIN RECEPTICALS, 4 EACH, WORN.  REMOVED AND INSTALLED 4 LOWER GUIDE PINS IAW SRM 51-30-02.
